# SDR AALA202512186639

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 70,672 hours, 35,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BATTERY EMER L FAULT DISPLAYED ON CIDS DIRECTOR. MAINTENANCE REPLACED LEFT EPSU EMERGENCY BATTERY IAW AMM 33-51-00.
